# SDR LR7A2024111903594

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T40050
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH CANTED SKIN CLOSE OUT PANEL CRACKED AT FS844, LBL68, WL180. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1001182287.			 / PSE# 53-50-06, AD 2012-06-09
